# SDR VNAA20250528005

- Difficulty date: April 20, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N553NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15333
- Aircraft time: 23,571 hours, 21,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318259SSH67
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MID CAP AND KICKPLATE BTW FS 310.00 TO FS 349.00 AT LOWER SORROUND STRUCTURE PASSENGER DOOR.    EVALUATED WERE DUE TO EXCESSIVE CORROSION, KICKPLATE AND MID CAP ON LOWER SORROUND STRUCTURE PASSENGER DOOR PER CRJ900 SRM 53-21-23-101-001-A02 AND REPLACED PER CRJ900 SRM 51-42-21-001-001-A01, CRJ900 SRM 51-42-06-001-001-A01 AND CRJ-900 SRM 51-41-02-001-001-A01.
